My daughter of 9 months has had a very rattley chest and bad coughing episodes for about 6 weeks i have taken her to our doctor here 3 times first time she got given pred mix for 3days a few days after that was finished i took her back for the second time and she got given Keflor to have 2.5 ml twice daily until finished by the 6th day she was getting fevers and bad coughing episodes again so i took her back just for a checkup as i feel the meds weren't doing anything for her but he gave her the same medicine again for a further 5 days, we are about to finish the medicine tomorrow nite and she is starting to cough and is again getting fevers she has been quite drowsy and quiet for the past 2 days and as her mother i feel she is not getting any better - she is also taking medication for siezures - vigabatrin approx 45mg per kg or slightly less, i would just like to know what i could be doing to help her situation or what you would suggest to do
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.